# SDR CA970523012

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Vortex Gen
- Part number: 1001
- Condition: Missing
- Location: Horiz Stab
- Part time: 957 hours
- Stage of operation: IN
- Nature of condition: D, F
- Precautionary procedure: K

## Discrepancy

(CAN) VORTEX GEN MISSING ON TOP OF WING STN 174.5 AND BOTTOM OF RT STAB AT STN BL 9 8.25.  SUBMITTER STATED POSSIBLY LOOSENED DURING WASHING AND FELL OFF DURING TAXI OR FLIGHT.  VG ON STAB IS PARTLY ON CORNER OF TRIM PANEL.  AIRCRAFT TT:  10,273 HOURS.
